# SDR CALA9601078

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR 1.25 INCH CRACKS IN LONGERON 4L FROM STA 160-200.  THE CRACKED AREAS WERE CUT OUT AND A NEW SECTION OF LONGERON WAS SPLICED IN IAW SRM 53-02, FIGURE 2.
